# SDR DALA13067050962

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,840 hours, 46,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1183-1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON INTERCOSTAL BELOW  DOOR FRAME WEB, BS 1183 AND 1193 AT AFT CARGO BAY.  INTERCOSTALS REMOVED IAW SRM 51-30-2-51-30-5.  NEW INTERCOSTALS INSTALLED IAW SRM 51-30-2 - 51-30-5.
